# SDR FDEA201008313211

- Difficulty date: August 31, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 65,972 hours, 13,673 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 SLAT DISAG ALERT ON APPROACH.   CHECKED LT NR 2, LT NR 4 & RT NR 4 SLAT POSITION SENSOR GAP REF MM 27-84-02-4 & 27-84-03-4.  ALL CHECKS NORMAL.  PERFORMED PSEU TARGET TEST FOR LT NR 2, LT NR 4 & RT NR 4 REF FIM 31-71 WITH SIDELOAD APPLIED TO    EACH TRACK, NO DEFECTS NOTED.
